Psych Central

Go Back   Forums at Psych Central > Treatments and Self-Care Strategies > Psychiatric Medications



advertisement
Reply
 
Thread Tools Display Modes
Old 02-13-2018, 02:45 AM   #1
New Member
Perihelion has no updates.
 
Member Since: Feb 2018
Location: Maine
Posts: 8
Default Question about Saphris - Severe Anxiety?

Has anyone here had a severe panic reaction to Saphris? I was hyperventilating, in cold sweats, heart rate at about 140-150 and I couldn't sit still for two hours straight. It was so bad I'm having a trauma response to the reaction.

I'm thinking it was a reaction to one of the medications I take at night, either propranolol, gabapentin, or trazadone. I'm pretty convinced of that because I didn't have that reaction when I took a dose earlier in the day.

I'm asking because when I reported having this reaction twice, my doctor thought I was basically imagining it -.-
Perihelion is offline   Reply With Quote

advertisement
Old 02-13-2018, 10:16 AM   #2
Grand Magnate
 
Guiness187055's Avatar
Guiness187055 is taking thorazine
 
Member Since: Mar 2017
Location: Florida
Posts: 3,445 (SuperPoster!)
My Mood:

451 hugs
given
PC PoohBah!
Default Re: Question about Saphris - Severe Anxiety?

Trazadone gives me panic attacks.
__________________
Dx bipolar1
Rx Abilify 20mg
Rx Wellbutrin 300mg XL
Rx Xanax 1mg prn
RX Gabapentin 600mg prn
Rx Lamictal 200mg
Rx Lithium 900mg
RxThorazine 100mg


What have I become
My sweetest friend
Everyone I know
Goes away in the end
And you could have it all
My empire of dirt
I will let you down
I will make you hurt
Guiness187055 is offline   Reply With Quote
Old 02-13-2018, 11:37 AM   #3
Grand Poohbah
 
benzenering's Avatar
benzenering has no updates.
 
Member Since: Mar 2013
Location: NC
Posts: 1,564
5 yr Member
249 hugs
given
PC PoohBah!
Default Re: Question about Saphris - Severe Anxiety?

Vraylar did this to me. I got off it pronto.
benzenering is offline   Reply With Quote
Old 02-15-2018, 09:44 PM   #4
Wise Elder
 
HALLIEBETH87's Avatar
HALLIEBETH87 has no updates.
 
Member Since: Oct 2004
Location: usa
Posts: 8,189
My Mood:

10 yr Member
1,524 hugs
given
PC PoohBah!
Default Re: Question about Saphris - Severe Anxiety?

Saphris gave me
Panic all
Night. I couldn't breathe
__________________
Dx:Bipolar 1 w Psychotic Features, Rapid Cycling OR Schizoaffective, Bipolar type. Depends who you ask.
Panic disorder
PTSD
Borderline personality

lamictal, celexa, vistaril, vraylar and melatonin. Ativan prn
HALLIEBETH87 is offline   Reply With Quote
Old 02-16-2018, 02:23 AM   #5
New Member
Perihelion has no updates.
 
Member Since: Feb 2018
Location: Maine
Posts: 8
Default Re: Question about Saphris - Severe Anxiety?

Thank you. It's good to know I'm not alone in medications causing me to freak the heck out.

Halliebeth, that sounds absolutely terrible. I'm sorry you had to deal with that. I couldn't imagine feeling like I did that long. I probably would have ended up in the ER because my vitals were likely dangerously high.
Perihelion is offline   Reply With Quote
Old 02-16-2018, 07:12 PM   #6
Wise Elder
 
HALLIEBETH87's Avatar
HALLIEBETH87 has no updates.
 
Member Since: Oct 2004
Location: usa
Posts: 8,189
My Mood:

10 yr Member
1,524 hugs
given
PC PoohBah!
Default Re: Question about Saphris - Severe Anxiety?

Yea it was a week full of sheer panic all night. I quit it!
__________________
Dx:Bipolar 1 w Psychotic Features, Rapid Cycling OR Schizoaffective, Bipolar type. Depends who you ask.
Panic disorder
PTSD
Borderline personality

lamictal, celexa, vistaril, vraylar and melatonin. Ativan prn
HALLIEBETH87 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -5. The time now is 03:51 PM.


Powered by vBulletin® — Copyright © 2000 - 2018, Jelsoft Enterprises Ltd.



advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines